Thank you for your question.
It is most likely that you have a yeast infection. This flares up during a period because of the change in pH and is associated with itching swelling and excoriation.
you will need to see a gynaecologist who will prescribe correct medication.
hello thnxs for your question vaginal itcching due ti two cause in ur case. 1 ) hormones im balance during and after menes will create problem 2) u havw whitish curdy like discharge from your vagina. plz mention that u have whitish discharge from your vagina or not?
syndromic approch will be helpful in that . for that u can contact me or book an appointement from practo. complete vaginal
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.